# SDR DALA2015100906105

- Difficulty date: October 6, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 49,346 hours, 17,858 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE LIGHTNING STRIKE.  NO ELECTRICAL ANOMOLIES, ALL SYSTEMS APPEARED NORMAL. INSPECTED IAW AMM 05-51-19, ON SECTION 41, NOTED 9 CONTACT POINTS ON RT SIDE. 219568. COMPLIED WITH TEMPORARY REPAIR IAW ERA 540249-14, REV ORIG AT LOCATION ID NRS 1, 3, 4, 5, 6, & 9.  DAMAGE CONFINED TO RIVET HEAD ONLY, NO CRACKS ON SKIN.  ALL TEMP REPAIRS ID IAW PS 900-5-1, NR 04.  OK FOR SERVICES.  ALSO, REF LOG 7799703.  LOG DEFERRED TO MON FOR 25 FLIGHT CYCLES FROM FLIGHT 1348 06OCT15 FOR PERMANANT REPAIR.  ASSOCIATED ER/A 14-540249 ADDED FOR AC 6717 C/W ERA 540249-14, REV ORIGINAL SECTION 2 PERMANENT REPAIR.
